# SDR UIEA200800072

- Difficulty date: March 13, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 12,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1640 TO 1690 LBL 33 SEAT TRACK HAS LEVEL 1 CORROSION.  CORROSION REMOVED AND TREATED IAW SRM 51-10-01.
